# SDR SIMA20221128002

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N300LK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000848
- Aircraft time: 5,252 hours, 3,417 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Radio Altimeter
- Condition: Warning Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADT 1 UNRELIABLE. READING OFT BETWEEN 500FT AND FL190. "TOO LOW TERRAIN" AURAL WARNING AFTER TAKE OFF.-C/A-CLEANED BOTH CAPT SIDE RAD ALT ANTENNAS. CAPT RADIO ALTIMETER OPT CHECKS GOOD PER AMM 34-31-00. ALSO CYCLED AIRCRAFT POWER TO RESET ALL SYSTEMS.
